A Note on time regularity for discrete time heat kernels

Nick Dungey

    Research output: Contribution to journalArticlepeer-review

    16 Citations (Scopus)


    We offer a new, simple method of deriving time regularity estimates for discrete time "heat kernels". Our method applies, for example, to suitable Markov chains and to random walks on weighted graphs, and provides Gaussian estimates or Lp off-diagonal estimates for time differences of the iterated kernels.
    Original languageEnglish
    Pages (from-to)404-410
    Number of pages7
    JournalSemigroup Forum
    Issue number3
    Publication statusPublished - 2006


    • analytic operator
    • heat kernel
    • random walk
    • Markov chain


    Dive into the research topics of 'A Note on time regularity for discrete time heat kernels'. Together they form a unique fingerprint.

    Cite this